Show simple item record

dc.contributor.authorJobber, David*
dc.contributor.authorSaunders, J.*
dc.contributor.authorMitchell, V.*
dc.date.accessioned2009-07-20T10:13:01Z
dc.date.available2009-07-20T10:13:01Z
dc.date.issued20/07/2009
dc.identifier.citationSaunders, J., Jobber, D., Mitchell, V. (2006). The optimum prepaid monetary incentives for mail surveys. Journal of the Operational Research Society. Vol. 57, No. 10, pp. 1224-1230.en
dc.identifier.urihttp://hdl.handle.net/10454/3058
dc.descriptionNo
dc.language.isoenen
dc.subjectOptimum
dc.subjectPrepaid
dc.subjectMonetary incentives
dc.subjectMail surveys
dc.subjectCost effective method
dc.subjectpopulation
dc.titleThe optimum prepaid monetary incentives for mail surveysen
dc.status.refereedYes
dc.typeArticle
dc.type.versionNo full-text in the repository
dc.identifier.doihttps://doi.org/10.1057/palgrave.jors.2602053
dc.openaccess.statusclosedAccess


This item appears in the following Collection(s)

Show simple item record